I have taken 1mg of a Ativan for over 10 years I didn't know about the withdraw that would happen and stopped taking it. Within a day I could hardly function and went to see my doctor He told me that my symptoms were from stopping my medication,so I starting taking it again. This happened two years ago. I'm prescribed one 1mg pill every eight hours. I only take one pill at bedtime, I'm glad I didn't start taking more as it was no longer helping my anxiety. If I could get help with the best way to stop taking this medication.
Check out the Ashton Manual online. Also if you go to Benzodiazepine Information Coalition's page, there is a page For Prescribers that discusses taper strategies to share with your doctor. Ativan withdrawal can be lengthy horrendous and as you said you had no informed consent. I am sorry you are experiencing this.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 2 answers
Posted 14 Sep 2010 • 1 answer
Posted 22 Mar 2015 • 4 answers
I've been taking .5 mg of ativan for 25 days only once a day I want to stop am I at risk of seizures
Posted 24 Mar 2015 • 2 answers
Posted 18 Jun 2017 • 2 answers